Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Radiation conditions and uniqueness
for stationary oscillations in elastic plates


Author: Christian Constanda
Journal: Proc. Amer. Math. Soc. 126 (1998), 827-834
MSC (1991): Primary 35J55, 73K10, 73C15, 73D30
DOI: https://doi.org/10.1090/S0002-9939-98-04224-5
MathSciNet review: 1443820
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Sommerfeld-type radiation conditions are indicated for the solutions of the system governing the small stationary oscillations in plates with transverse shear deformation, and a uniqueness theorem is proved in the case of the corresponding exterior Dirichlet and Neumann problems.


References [Enhancements On Off] (What's this?)

  • 1. V.D. Kupradze et al., Three-dimensional problems of the mathematical theory of elasticity and thermoelasticity, North-Holland, Amsterdam, 1979. MR 80h:73002
  • 2. C. Constanda, A mathematical analysis of bending of plates with transverse shear deformation, Pitman Res. Notes Math. Ser. 215, Longman, Harlow, 1990. MR 91m:73016
  • 3. P. Schiavone and C. Constanda, Oscillation problems in thin plates with transverse shear deformation, SIAM J. Appl. Math. 53 (1993), 1253-1263. MR 94g:73029
  • 4. V.I. Smirnov, A course of higher mathematics, vol. 4, Pergamon Press, Oxford, 1964. MR 90k:00002c
  • 5. C. Constanda and P. Schiavone, Flexural waves in Mindlin-type plates, Z. Angew. Math. Mech. 74 (1994), 492-493. CMP 95:03

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 35J55, 73K10, 73C15, 73D30

Retrieve articles in all journals with MSC (1991): 35J55, 73K10, 73C15, 73D30


Additional Information

Christian Constanda
Affiliation: Department of Mathematics, University of Strathclyde, Glasgow, United Kingdom
Email: c.constanda@strath.ac.uk

DOI: https://doi.org/10.1090/S0002-9939-98-04224-5
Received by editor(s): April 30, 1996
Received by editor(s) in revised form: September 9, 1996
Additional Notes: This work was supported in part by a grant from the Carnegie Trust for the Universities of Scotland
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1998 American Mathematical Society

American Mathematical Society